MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.405
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a tfna removal where the blade has migrated medial.It is unknown if the procedure was completed successfully.Patient status is unknown.Concomitant device reported: unk - locking screw (part#: unknown, lot#: unknown, quantity: 1).This complaint involves two (2) devices.This report is for (1) tfna fenestrated helical blade 105mm.This report is 2 of 2 of (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 105MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12647256
Report Number2939274-2021-06140
Device Sequence Number13881299
Product Code HSB
UDI-Device Identifier10886982099303
UDI-Public(01)10886982099303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.405
Device Catalogue Number04.038.405
Device Lot Number42P0654
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10/130 DEG TI CANN TFNA 235/RIGHT - SILE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;